# SDR UIEA2024032300198

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 980-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 980-1000 RH S/W UPPER AREA FND M/D FLOOR SEAT TRACK RBL 98.58 CORROSION DAMAGE( SEAT TRACK REPAIRED AS PER RI-53-40-16817 REV A. NO FURTHER DEFECTS NOTED )
